# SDR 2008UALA04344

- Difficulty date: August 19, 2008
- Submitted: August 26, 2008
- Operation: Air carrier
- Aircraft: N823UA
- Make and model: Airbus A319-131
- Aircraft serial: 952
- Aircraft time: 33,115 hours, 12,667 cycles
- Engine: Iae V2522A5
- System (JASC): 3510 · Crew Oxygen System
- Part: Gasket
- Condition: Crushed
- Location: Oxygen Mask
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

O2 LEAK.  70 PSI LOSS IN 30 MIN.  FOUND CRUSHED GASKET LEAKING, AT CAPT O2 MASK.   REPLACED CRUSHED GASKET AT CAPTAINS O2 MASK, ALL LEAK CHECKS GOOD.
